# SDR VNAA9810001

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: D11992
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, THE LEFT PROPELLER WHEN SELECTED, WOULD NOT COME OUT OF FEATHER.  THE CREW ATTEMPTED A SECOND TIME TO UNFEATHER THE PROPELLER.  THE PROPELLER UNFEATHERED, BUT WITH AN RPM AND TORQUE SURGE.  THE TORQUE SURGE WAS LARGE ENOUGH TO OVER TORQUE THE PROPELLER AND ENGINE.  MAINTENANCE INSPECTED AND REPLACED THE LEFT PROPELLER CONTROL UNIT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-21-06.  MAINTENANCE ALSO COMPLETED AN OVERTORQUE INSPECTION ON THE PROPELLER AND ENGINE, IN ACCORDANCE WITH DORNIER MANUAL 05-57-01.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
